Geodesic interpolation inequalities on Heisenberg groups

Balogh, Zoltan; Kristaly, Alexandru; Sipos, Kinga (2016). Geodesic interpolation inequalities on Heisenberg groups. Comptes rendus - mathématique, 354(9), pp. 916-919. Elsevier Masson SAS 10.1016/j.crma.2016.07.001

[img]
Preview
Text
BKS_CR_Note_final.pdf - Accepted Version
Available under License Creative Commons: Attribution-Noncommercial-No Derivative Works (CC-BY-NC-ND).

Download (286kB) | Preview
[img] Text
1-s2.0-S1631073X16301108-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (241kB) | Request a copy

In this Note, we present geodesic versions of the Borell–Brascamp–Lieb, Brunn–Minkowski and entropy inequalities on the Heisenberg group Hn. Our arguments use the Riemannian approximation of Hn combined with optimal mass-transportation techniques

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan; Kristaly, Alexandru and Sipos, Kinga

Subjects:

500 Science > 510 Mathematics

ISSN:

1631-073X

Publisher:

Elsevier Masson SAS

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

09 Aug 2017 13:16

Last Modified:

01 Oct 2017 02:31

Publisher DOI:

10.1016/j.crma.2016.07.001

BORIS DOI:

10.7892/boris.97574

URI:

https://boris.unibe.ch/id/eprint/97574

Actions (login required)

Edit item Edit item
Provide Feedback